# SDR AALA202501290370

- Difficulty date: January 8, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,351 hours, 28,523 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION APU TORQUE BOX LEFT HAND SIDE LOWER CHORD FROM STA 1092 TO STA 1102 AT S14L. REPAIRED PER EA 361169.
